Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 76, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 20, 2014, 3:58 AM CDT. It took effect at Oct 20, 2014, 10:00 PM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2014, 3:58 AM CDT (08:58 UTC)
- In effect from
- Oct 20, 2014, 10:00 PM CDT
- Expired
- Oct 22, 2014, 1:00 AM CDT
- In force
- 27 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
073 WHUS73 KMKX 200858 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 358 AM CDT MON OCT 20 2014 ...INCREASING NORTH WINDS WILL BUILD HIGH WAVES... .NORTH WINDS WILL INCREASE LATE THIS AFTERNOON AND THIS EVENING IN THE TIGHTENING PRESSURE GRADIENT BETWEEN AN AREA OF LOW PRESSURE MOVING EAST FROM EASTERN LAKE SUPERIOR...AND HIGH PRESSURE APPROACHING FROM THE NORTHERN AND CENTRAL PLAINS. THE BRISK WINDS WILL BUILD HIGH WAVES BY LATE THIS EVENING. WINDS WILL DECREASE TUESDAY EVENING...BUT WITH THE NORTHERLY FETCH...WAVES WILL BE SLOWER TO SUBSIDE UNTIL LATE TUESDAY NIGHT. LMZ643>646-201700- /O.NEW.KMKX.SC.Y.0076.141021T0300Z-141022T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 358 AM CDT MON OCT 20 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 AM CDT WEDNESDAY. * WINDS: NORTH 10 TO 15 KNOTS...INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS EVENING. BECOMING NORTHEAST AND DECREASING TO 10 TO 15 KNOTS BY TUESDAY EVENING..AND 5 TO 10 KNOTS OVERNIGHT. * WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET THIS EVENING...AND 3 TO 6 FEET TUESDAY. SUBSIDING TO 2 TO 4 FEET BY THE EARLY OVERNIGHT HOURS TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
7 follow-up statements
212 WHUS73 KMKX 201500 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1000 AM CDT MON OCT 20 2014 ...INCREASING NORTH WINDS WILL BUILD HIGH WAVES... .NORTH WINDS WILL INCREASE LATE THIS AFTERNOON AND THIS EVENING IN THE TIGHTENING PRESSURE GRADIENT BETWEEN AN AREA OF LOW PRESSURE MOVING EAST FROM EASTERN LAKE SUPERIOR...AND HIGH PRESSURE APPROACHING FROM THE NORTHERN AND CENTRAL PLAINS. THE BRISK WINDS WILL BUILD HIGH WAVES BY LATE THIS EVENING. WINDS WILL DECREASE TUESDAY EVENING...BUT WITH THE NORTHERLY FETCH...WAVES WILL BE SLOWER TO SUBSIDE UNTIL LATE TUESDAY NIGHT. LMZ643>646-202300- /O.CON.KMKX.SC.Y.0076.141021T0300Z-141022T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1000 AM CDT MON OCT 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 AM CDT WEDNESDAY... * WINDS: NORTH 10 TO 15 KNOTS...INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS EVENING. BECOMING NORTHEAST AND DECREASING TO 10 TO 15 KNOTS BY TUESDAY EVENING..AND 5 TO 10 KNOTS OVERNIGHT. * WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET THIS EVENING...AND 3 TO 6 FEET TUESDAY...SUBSIDING TO 2 TO 4 FEET BY THE EARLY OVERNIGHT HOURS TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
201 WHUS73 KMKX 202001 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 PM CDT MON OCT 20 2014 ...INCREASING NORTH WINDS WILL BUILD HIGH WAVES... .NORTH WINDS WILL INCREASE LATE THIS AFTERNOON AND THIS EVENING IN THE TIGHTENING PRESSURE GRADIENT BETWEEN AN AREA OF LOW PRESSURE MOVING EAST FROM EASTERN LAKE SUPERIOR...AND HIGH PRESSURE APPROACHING FROM THE NORTHERN AND CENTRAL PLAINS. THE BRISK WINDS WILL BUILD HIGH WAVES BY LATE THIS EVENING. WINDS WILL DECREASE TUESDAY EVENING...BUT WITH THE NORTHERLY FETCH...WAVES WILL BE SLOWER TO SUBSIDE UNTIL LATE TUESDAY NIGHT. LMZ643>646-210415- /O.CON.KMKX.SC.Y.0076.141021T0300Z-141022T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 301 PM CDT MON OCT 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 AM CDT WEDNESDAY... * WINDS: NORTH 10 TO 15 KNOTS...INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS EVENING. BECOMING NORTHEAST AND DECREASING TO 10 TO 15 KNOTS BY TUESDAY EVENING..AND 5 TO 10 KNOTS OVERNIGHT. * WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET THIS EVENING...AND 3 TO 6 FEET TUESDAY...SUBSIDING TO 2 TO 4 FEET BY THE EARLY OVERNIGHT HOURS TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
742 WHUS73 KMKX 210147 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 847 PM CDT MON OCT 20 2014 ...INCREASING NORTH WINDS OVERNIGHT... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE OVER THE EASTERN GREAT LAKES AND HIGH PRESSURE TO THE NORTH WILL RESULT IN INCREASING NORTH WINDS OVERNIGHT ALONG WITH BUILDING WAVES. WIND GUSTS ARE EXPECTED TO REACH 25 KNOTS LATER TONIGHT INTO TUESDAY. WINDS WILL DECREASE TUESDAY EVENING...BUT WITH THE NORTHERLY FETCH...WAVES WILL BE SLOWER TO SUBSIDE UNTIL LATE TUESDAY NIGHT. LMZ643>646-211000- /O.CON.KMKX.SC.Y.0076.141021T0300Z-141022T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 847 PM CDT MON OCT 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WINDS: NORTH 5 TO 15 KNOTS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS OVERNIGHT. THE WINDS WILL BECOME NORTHEAST AND DECREASE TO 10 TO 15 KNOTS BY TUESDAY EVENING..AND 5 TO 10 KNOTS OVERNIGHT TUESDAY. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
384 WHUS73 KMKX 210807 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 307 AM CDT TUE OCT 21 2014 ...PERSISTENT NORTH WINDS INTO THIS EVENING... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE OVER THE EASTERN GREAT LAKES AND HIGH PRESSURE TO THE NORTH WILL RESULT IN BRISK NORTH WINDS TODAY INTO THIS EVENING. THIS WILL RESULT IN ELEVATED WAVES OF 3 TO 5 FEET. WINDS WILL DECREASE THIS EVENING...BUT WITH THE NORTHERLY FETCH...WAVES WILL BE SLOWER TO SUBSIDE UNTIL LATER TONIGHT. LMZ643>646-211615- /O.CON.KMKX.SC.Y.0076.000000T0000Z-141022T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 307 AM CDT TUE OCT 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS WILL DECREASE TO 10 TO 15 KNOTS BY THIS EVENING..AND 5 TO 10 KNOTS OVERNIGHT. * WAVES: 3 TO 5 FEET...DIMINISHING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
769 WHUS73 KMKX 211423 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 923 AM CDT TUE OCT 21 2014 ...PERSISTENT NORTH WINDS INTO THIS EVENING... .A TIGHT PRESSURE GRADIENT...ASSOCIATED WITH LOW PRESSURE OVER THE EASTERN GREAT LAKES...AND HIGH PRESSURE TO THE NORTH...WILL RESULT IN BRISK NORTH WINDS INTO THIS EVENING. THIS WILL RESULT IN ELEVATED WAVES OF 3 TO 5 FEET. THE WINDS WILL DECREASE THIS EVENING...BUT WITH THE NORTHERLY FETCH...WAVES WILL BE SLOWER TO SUBSIDE UNTIL LATER TONIGHT. LMZ643>646-212230- /O.CON.KMKX.SC.Y.0076.000000T0000Z-141022T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 923 AM CDT TUE OCT 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WINDS: NORTH 15 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS. NORTHEAST WINDS WILL DECREASE TO 10 TO 20 KNOTS BY THIS EVENING..AND 5 TO 10 KNOTS OVERNIGHT. * WAVES: 3 TO 6 FEET TODAY...DIMINISHING BY LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
210 WHUS73 KMKX 211955 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 255 PM CDT TUE OCT 21 2014 ...BRISK WINDS AND HIGH WAVES INTO THIS EVENING... .A TIGHT PRESSURE GRADIENT...ASSOCIATED WITH LOW PRESSURE OVER THE EASTERN GREAT LAKES AND HIGH PRESSURE TO THE NORTH...WILL CONTINUE TO BRING BRISK NORTH TO NORTHEAST WINDS INTO THIS EVENING. THIS WILL RESULT IN HIGH WAVES OF 3 TO 6 FEET. THE WINDS WILL DECREASE THIS EVENING...BUT WITH THE NORTH TO NORTHEAST FETCH...WAVES WILL BE SLOWER TO SUBSIDE UNTIL LATER TONIGHT. LMZ643>646-220400- /O.CON.KMKX.SC.Y.0076.000000T0000Z-141022T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 255 PM CDT TUE OCT 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WINDS: NORTH 15 TO 20 KNOTS...WITH A FEW GUSTS TO 25 KNOTS. NORTHEAST WINDS WILL DECREASE TO 10 TO 20 KNOTS BY THIS EVENING..AND 5 TO 10 KNOTS OVERNIGHT. * WAVES: 3 TO 6 FEET INTO THIS EVENING...DIMINISHING TO 2 TO 4 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
839 WHUS73 KMKX 220148 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 848 PM CDT TUE OCT 21 2014 ...WINDS AND WAVES GRADUALLY DIMINISHING... .A WEAKENING PRESSURE GRADIENT OVER LAKE MICHIGAN DUE TO HIGH PRESSURE BUILDING INTO THE REGION WILL RESULT IN WINDS AND WAVES CONTINUING TO GRADUALLY DIMINISH OVERNIGHT. NORTHEAST WINDS HAVE ALREADY FALLEN BELOW SMALL CRAFT ADVISORY LEVELS. WAVE HEIGHTS WILL CONTINUE TO SUBSIDE...FALLING BELOW 5 FEET OVERNIGHT. THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL 1 AM CDT. LMZ643>646-220600- /O.CON.KMKX.SC.Y.0076.000000T0000Z-141022T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 848 PM CDT TUE OCT 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WINDS: NORTHEAST 10 TO 20 KNOTS BECOMING EAST AND DECREASING TO 5 TO 15 KNOTS OVERNIGHT. * WAVES: 3 TO 5 FEET INTO THIS EVENING...DIMINISHING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 3:38 AM CDT, 20 minutes earlier.
Area forecast discussion, Oct 20, 3:38 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 AM CDT MON OCT 20 2014
.TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.
WARM ADVECTION RAIN SHOWERS HAVE MOVED OFF TO THE EAST WITH LEAD
SHORT WAVE. MODELS HAVE GOOD HANDLE ON MAIN SHORT WAVE...CURRENTLY
OVER LSE ON WATER VAPOR LOOPS...MOVING IT ACROSS SRN WI/NRN IL
THIS MORNING. NO RETURNS ON REGIONAL RADARS AHEAD OF THIS FEATURE
OR SURFACE COLD FRONT DUE TO LACK OF MOISTURE... WHICH CONFIRMS
DRY PROFILES ON AREA FORECAST SOUNDINGS.
EXPECT CLOUDS TO DROP INTO THE REGION FROM NORTH TO SOUTH WITH
850 MB COLD POOL BEHIND THE SECOND WAVE AND THE COLD FRONT...WHICH
MOVES THROUGH SE WI BY OR SHORTLY AFTER 12Z. CURRENT STRATUS DECK
ACROSS SRN ONTARIO AND LAKE SUPERIOR MOVING INTO NE MN AND THE
U.P. ALIGNS WELL WITH 925-850 MB RELATIVE HUMIDITY OF 90 PCT OR
HIGHER...WHICH SPREADS INTO NE SECTIONS OF THE FORECAST AREA LATE
THIS MORNING AND THROUGH THE REST OF THE CWA EARLY IN THE
AFTERNOON.
ALONG WITH THE CLOUDS...THE 850 MB COLD POOL ALSO PRODUCES SOME
OMEGA WITH STEEPENING LOW LEVEL LAPSE RATES...WITH A LITTLE CAPE
IN THE 900-800 MB LAYER. MOST MODELS KEEP PCPN TO THE EAST OVER
THE LAKE WHERE FAVORABLE WATER TEMPERATURE/850 MB TEMP DELTA T/S
MAKE SPRINKLES OR LIGHT SHOWERS MORE LIKELY. WILL KEEP BUT TRIM
BACK TOWARD THE LAKE THE SLIGHT CHANCE POPS IN THE FAR EAST.
QUIET WEATHER TONIGHT AS SURFACE HIGH BUILDS ACROSS REGION. WITH
CLOUD COVER LIMITING NOCTURNAL INVERSION...LOOKING AT LOWS HOLDING
IN THE MID TO UPPER 30S WITH GIVEN 925 MB TEMPS AND NEAR
ISOTHERMAL PROFILE.
.SHORT TERM...TUESDAY THROUGH WEDNESDAY NIGHT...FORECAST
CONFIDENCE IS HIGH.
MODELS IN AGREEMENT WITH SHOWING HIGH PRESSURE TO THE NORTH OF THE
REGION ON TUESDAY...WITH NORTH NORTHEAST LOW LEVEL WINDS
OCCURRING NEAR LAKE MICHIGAN. THIS SHOULD CONTINUE TO BRING
MAINLY LAKE EFFECT CLOUDS NEAR THE LAKE...WITH DELTA T VALUES
AROUND 11 DEGREES CELSIUS WITH MOIST LOW LEVELS.
THE DELTA T VALUES DIMINISH QUITE A BIT TUESDAY NIGHT...WITH THE
LOW LEVELS DRYING OUT...SO THE CLOUDS SHOULD GRADUALLY DISSIPATE.
COOL TEMPERATURES ARE EXPECTED TUESDAY INTO TUESDAY NIGHT...WITH
925 MB TEMPERATURE FIELDS ON MODELS SUPPORTING HIGHS IN THE UPPER
40S EAST TO LOWER 50S WEST TUESDAY. LOWS TUESDAY NIGHT SHOULD DROP
INTO THE LOWER 30S INLAND...MILDER ALONG THE LAKE.
AXIS OF 500 MB RIDGE SHIFTS OVER THE REGION TUESDAY NIGHT INTO
WEDNESDAY...BEFORE SHIFTING SLOWLY EAST WEDNESDAY NIGHT. THIS
WILL KEEP INFLUENCE OF HIGH PRESSURE OVER THE REGION DURING THIS
TIME. TEMPERATURES WILL MODERATE A BIT...BUT REMAIN SLIGHTLY BELOW
SEASONAL NORMALS.
.LONG TERM...THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE IS
MEDIUM.
GFS AND ECMWF MODELS ARE BRINGING A POTENT 500 MB UPPER LOW
SOUTHEAST TOWARD THE AREA THURSDAY...THEN ACROSS THE AREA THURSDAY
NIGHT. QPF ASSOCIATED WITH THIS FEATURE...AND SOME WARM AIR
ADVECTION...PUSH THROUGH THE AREA DURING THIS TIME. GFS FORECAST
SOUNDINGS ARE SHOWING SOME RELATIVELY DEEP MOISTURE WITH THIS
SYSTEM. CONTINUED LOWER END POPS FOR THIS PERIOD...THOUGH MAY NEED
TO BE RAISED IN LATER FORECASTS IF MODELS REMAIN CONSISTENT.
MODELS THEN ARE SHOWING A TRANSITION TO A BROAD 500 MB RIDGE OVER
THE NORTHERN PLAINS INTO THE WESTERN GREAT LAKES REGION FRIDAY
INTO NEXT WEEKEND. GRADUAL WARM AIR ADVECTION OCCURS AT THE
SURFACE FRIDAY INTO SATURDAY...THEN INCREASES IN MAGNITUDE ON
SUNDAY. OVERALL...IT LOOKS MILD AND DRY FOR THIS PERIOD.
&&
.AVIATION/12Z TAFS/...
EXPECT COLD FRONT AND SHIFT OF WINDS TO THE WEST TO CLEAR FAR SE
WI AROUND/SHORTLY AFTER 12Z. WINDS TURN NW MID TO LATE MORNING
WITH SOME GUSTS TO 20 KNOTS. EXPECT STRATOCU DECK TO DROP INTO THE
REGION...REACHING A KMSN TO KMKE LINE BY 16Z AND KENW BY 18Z.
EXPECT VFR CONDITIONS AS FORECAST SOUNDINGS SHOW CLOUD DECK TO
HOLD IN THE 3500 TO 4000 FT RANGE. CLOUDS EXPECTED TO SCATTER OUT
AT KMSN AROUND 03Z...BUT REMAIN NO BETTER THAN BROKEN AT EASTERN
SITES.
&&
.MARINE...COMING SHORTLY...
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 1 AM CDT
WEDNESDAY FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...REM
TUESDAY THROUGH SUNDAY...WOODHazardous weather outlook, Oct 19, 3:30 PM CDT, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT SUN OCT 19 2014 WIZ046-047-051-052-056>060-062>072-202030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CDT SUN OCT 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. LMZ643>646-202030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CDT SUN OCT 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL THE EARLY OVERNIGHT HOURS FOR BRISK SOUTHWEST WINDS AHEAD OF LOW PRESSURE APPROACHING THE WESTERN GREAT LAKES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WWW.WEATHER.GOV/MKX MG
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.